# SDR REXA2024102901158

- Difficulty date: February 1, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: CC670140273
- Condition: Chafed
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H I/B FLAP VANE IS CHAFED ON THE LEADING EDGE APPROX 8 INCHES FROM O/B EDGE. BLENDED DAMAGE IAW CRJ900 SRM 57-52-01-101-001-A01 TABLE 1 AND CRJ900 SRM 51-12-00-001-001-A01 PARAGRAPH 7, EVALUATED AND FOUND TO BE OUT OF LIMITS IAW CRJ-900 SRM 57-52-01-101-001-A01, MAT. ORIGINAL 0.050"", MAT. REMOVED 0.020"", REMAINING THICKNESS 0.030"". REMOVED AND REPLACED PANEL 684HT."
